Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Back pain, MRI shows degeneration at L5-S1 and herniation L2-L3, L4-L5. Numbness, weak after cortisone. What to do ?

I have had back pain since last fall, as a collegiate rower, I was seen by a sports medicine orthopedist. The initial thought was a stress fracture , an MRI showed degeneration at L5-S1 and herniations L2-L3, L4-L5. I have had prescriptions and cortisone shots and physical therapy with little help. In december, part of my right thigh went numb, but only skin deep and hasn t gone away. This week during practice, the numbness of the surface became more prominent and I had weakness, like someone took the muscle out of my thigh, I m not sure what to do now.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Stop exertion for 10 days and atart taking Vitamin B12 once a day for a month.
Should avoid sitting for long, bending and lifting weight for 10 days.
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor